MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 01/17/2022
Type of Reportable Event No Answer Provided
Event or Problem Description
Drive devilbiss was notified of an adverse incident involving a rollator on (b)(6) 2022.The user reported "i was just sitting on my walker outside, and the wheel fell off and i fell cracking my head on the cement ground." her doctor's office was closed and there was no blood, but she had a "massive headache." when asked for photos of the device she advised that she did not know how to send photos from her phone and that she needed to wait until later.At the present we have not received awaiting the email with the photos.She was scheduled to see her doctor early (b)(6); however, we have been unable to acquire any additional data.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT
west of tanjialing road
yuyao, zhejiang, 31540 8
CH  315408
MDR Report Key13655277
Report Number2438477-2022-00006
Device Sequence Number14897949
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2022
Report Date (Section F) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2022
Device Age16 MO
Event Location Home
Date Report to Manufacturer03/03/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight71 KG
Date Report Sent to FDA03/02/2022